bibtype J - Journal Article
ARLID 0409716
utime 20240103182125.8
mtime 20060210235959.9
title (primary) (eng) T-partitions of the real line generated by idempotent shapes
serial
ARLID cav_un_epca*0256642
ISSN 0165-0114
title Fuzzy Sets and Systems
volume_id 91
volume 2 (1997)
page_num 177-184
publisher
name Elsevier
author (primary)
ARLID cav_un_auth*0212203
name1 de Baets
name2 B.
country BE
author
ARLID cav_un_auth*0101156
name1 Mareš
name2 Milan
institution UTIA-B
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
COSATI 12A
cas_special
project
project_id 402/96/0414
agency GA ČR
department E
permalink http://hdl.handle.net/11104/0129809
ID_orig UTIA-B 970174
arlyear 1997
mrcbU63 cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 91 č. 2 1997 177 184 Elsevier